Journal articles on the topic 'Principle of quasi-regularity'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 23 journal articles for your research on the topic 'Principle of quasi-regularity.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Faria, Luiz F. O., Olímpio H. Miyagaki, and Dumitru Motreanu. "Comparison and Positive Solutions for Problems with the (p, q)-Laplacian and a Convection Term." Proceedings of the Edinburgh Mathematical Society 57, no. 3 (2014): 687–98. http://dx.doi.org/10.1017/s0013091513000576.
Full textChoi, Hyungjun. "Global well-posedness of slightly supercritical SQG equations and gradient estimate." Nonlinearity 36, no. 5 (2023): 2166–92. http://dx.doi.org/10.1088/1361-6544/acc2a6.
Full textBarbagallo, Annamaria, and Paolo Mauro. "A Quasi-Variational Approach for the Dynamic Oligopolistic Market Equilibrium Problem." Abstract and Applied Analysis 2013 (2013): 1–12. http://dx.doi.org/10.1155/2013/952915.
Full textShakhmurov, Veli B. "Maximal regular boundary value problems in Banach-valued function spaces and applications." International Journal of Mathematics and Mathematical Sciences 2006 (2006): 1–26. http://dx.doi.org/10.1155/ijmms/2006/92134.
Full textOkhrimenko, Valeria. "SENSE STRUCTURE OF MODAL UNITS “IMPROBABILE”, “CON OGNI PROBABILITÀ” (IN THE ITALIAN LANGUAGE)." PROBLEMS OF SEMANTICS, PRAGMATICS AND COGNITIVE LINGUISTICS, no. 40 (2021): 38–51. http://dx.doi.org/10.17721/2663-6530.2021.40.05.
Full textHajiyeva, V. "THE FUNDAMENTAL ROLE OF QUASI-PARTICLES IN SEMICONDUCTOR PHYSICS." Sciences of Europe, no. 137 (March 26, 2024): 111–15. https://doi.org/10.5281/zenodo.10874780.
Full textPhan, Tuoc. "Lorentz Estimates for Weak Solutions of Quasi-linear Parabolic Equations with Singular Divergence-free Drifts." Canadian Journal of Mathematics 71, no. 4 (2019): 937–82. http://dx.doi.org/10.4153/cjm-2017-049-3.
Full textStephan, Ernst P. "Boundary integral equations for magnetic screens in ℝ3". Proceedings of the Royal Society of Edinburgh: Section A Mathematics 102, № 3-4 (1986): 189–210. http://dx.doi.org/10.1017/s0308210500026299.
Full textSavage, J. C., and Robert S. Cockerham. "Quasi-periodic occurrence of earthquakes in the 1978-1986 Bishop-Mammoth Lakes sequence, eastern California." Bulletin of the Seismological Society of America 77, no. 4 (1987): 1347–58. http://dx.doi.org/10.1785/bssa0770041347.
Full textSINGH, NITYANAND, and S. K. PATWARDHAN. "Prediction of terrestrial and extraterrestrial parameters by modelling and extrapolating their natural regularities." MAUSAM 52, no. 1 (2021): 117–32. http://dx.doi.org/10.54302/mausam.v52i1.1682.
Full textAlpatov, A. P. "Problems in the system analysis of space activities in Ukraine. Rocket and spacecraft dynamics and control." Technical mechanics 2021, no. 2 (2021): 107–25. http://dx.doi.org/10.15407/itm2021.02.107.
Full textWhite, Simon D. M. "Simulations of Disk Galaxy Formation in their Cosmological Context." Proceedings of the International Astronomical Union 4, S254 (2008): 19–20. http://dx.doi.org/10.1017/s1743921308027336.
Full textFaraci, F., and D. Puglisi. "On the existence of a nodal solution for p-Laplacian equations depending on the gradient." Proceedings of the Royal Society of Edinburgh: Section A Mathematics, January 31, 2024, 1–22. http://dx.doi.org/10.1017/prm.2023.135.
Full textEl Idrissi, Rachid, Lahoussine Lafhim, El Mostafa Kalmoun, and Youssef Ouakrim. "Optimality conditions for bilevel optimal control problems with non-convex quasi-variational inequalities." RAIRO - Operations Research, March 11, 2024. http://dx.doi.org/10.1051/ro/2024065.
Full textLinares, Pablo, Felix Otto, Markus Tempelmayr, and Pavlos Tsatsoulis. "A diagram-free approach to the stochastic estimates in regularity structures." Inventiones mathematicae, June 14, 2024. http://dx.doi.org/10.1007/s00222-024-01275-z.
Full textde Carvalho, Pitágoras Pinheiro, Juan Límaco, Denilson Menezes, and Yuri Thamsten. "Local null controllability of a class of non-Newtonian incompressible viscous fluids." Evolution Equations & Control Theory, 2021, 0. http://dx.doi.org/10.3934/eect.2021043.
Full textBërdëllima, Arian, and Gabriele Steidl. "On $$\alpha $$-Firmly Nonexpansive Operators in r-Uniformly Convex Spaces." Results in Mathematics 76, no. 4 (2021). http://dx.doi.org/10.1007/s00025-021-01481-8.
Full textZhang, Baojian, Xin Fan, Jiadong Han, Longming Fu, and Di Wu. "Green’s functions of steady-state transversely isotropic hygro-thermo-magneto-piezoelectric cones." Mathematics and Mechanics of Solids, July 19, 2022, 108128652211071. http://dx.doi.org/10.1177/10812865221107117.
Full textAguayo, Monserrat, Ankai Hernández, José Mena, Julio Oliva, and Marcelo Oyarzo. "Exact scalar (quasi-)normal modes of black holes and solitons in gauged SUGRA." Journal of High Energy Physics 2022, no. 7 (2022). http://dx.doi.org/10.1007/jhep07(2022)021.
Full textFu, Jun-Liang, та Jijun Liu. "Double-parameter regularization for solving the backward diffusion problem with parallel-in-time algorithm". Inverse Problems, 30 листопада 2023. http://dx.doi.org/10.1088/1361-6420/ad1131.
Full textFraser, Jonathan M., and Alex Rutar. "Assouad-type dimensions of overlapping self-affine sets." Annales Fennici Mathematici 49, no. 1 (2024). http://dx.doi.org/10.54330/afm.142535.
Full textChen, Guotao, Yansong Lyu, Huadong Li, Zhiyuan Mei, and Er Zhang. "Study on uniaxial quasi‐static compression properties of polyvinyl chloride foam based on temperature effect." Polymer Engineering & Science, February 10, 2025. https://doi.org/10.1002/pen.27087.
Full text"Spatial Database of Serial Suite-Tectonic Map-sheets of Mainland China (1: 250, 000)." Acta of Geoscientific Data & Discovery 45, S1 (2018): 1–34. https://doi.org/10.54689/gc2018z101.
Full text